# SDR UALA2010102103899

- Difficulty date: October 20, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 76,321 hours, 12,371 cycles
- Engine: Pwa PW4060
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Controller
- Part number: 77328915
- Part serial: 107
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT ENG BLEED PROBLEM.   REPLACED NR2 ENG PRV. REPLACED NR2 ENG PRVC. REPLACED NR2 ENG BLEED AIR CONTROL CARD. REPLACED RT ENG OVERPRESSURE SWITCH, NO HELP. CHECKED AND FOUND FAULT WIRE, PRC ON AIR SUPPLY BITE CHECK. REPLACED CONTROLLER HP VALVE MR36157, CONTROLLER MR36140, VALVE AIR SUPPLY SHUTOFF VALVE MR36159. RAN ENG, CAN ONLY GET 7 PSI 75 PERCENT, COMPARED TO THE LT ENGINE 34 PSI 65 PERCENT.  NEEDS MORE TROUBLESHOOTING. SECURED SENSE LINE ELBOW ON RT ENG HP VALVE AND RERACKED RT BLEED AIR CONTROL CARD. RAN ENG AND CYCLED RT BLEED NUMEROUS TIMES AND BLEED INDICATION AND BLEED PRESSURE NORMAL.
